# SDR ASAA1048156

- Difficulty date: July 20, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C2779910
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT STA 186, 4 INCHES BELOW STR 24L IS BULGED OUT.  CUT OUT DAMAGE AND INSTALLED DOUBLER REPAIR.
